After You Went Off The Pill

12 Replies
C - April 20

Did you notice that you wanted to have s_x more then ever? That's what I'm going through and I'm assuming it's cause I went off of birth control.

 

mel - April 20

Going through the same thing...actually that is the main reason I went off the pill, never wanted it at all when I was on it.

 

C - April 21

Mel-I totally agree with you. I mean, there were times that I wanted to, but a lot of times it just wasn't there. My husband has noticed the change too)

 

mel - April 21

yea I think mine is kind of in shock! lol

 

Jo - April 21

C, are you trying to get pregnant now?

 

Christine - April 21

Yes, i'm trying to get pregnant, but trying not to dwell on it too much (not really working). I went off the pill last week and could already tell my body just feels different. I immediatly got my period the day after I went off of it.

 

mel - April 21

My last day of taking the pill was the 9, so far I don't think I can really tell any difference. I was really irregular before going on the pill 6 years ago, I'm hoping things will be different now. We're not really ttc but we're not doing much to prevent it either, just withdrawal method....we both say if it happens it happens, and we'd be overjoyed if it did.

 

C - April 21

I was always pretty regular before the pill and due to endometriosis, i've been on a few different kinds. I was told it's a good thing I got my period so quickly cause it shows my body goes back to normal prety fast. When I say I feel different, it's more that i'm in the mood for s_x more then ever and I also don't feel as irritable. I don't know, I just feel better.

 

mel - April 21

well in that aspect I do feel different

 

BUMP - April 21

BUMP

 

JB - April 21

Yeah because I wanted to get pregnant ; )

 

D - April 21

From what I've read about the pill I used to be on, one of the side effects some women have is a depressed s_x drive. When I quit, I felt the difference pretty quickly!

 

C - April 22

I think that was my problem and I just took it as I was depressed or something. My husband is never going to want met o go back on it again=)

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?